# SDR 9609009965

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2150 · Cabin Cooling System
- Part: Seals
- Condition: Worn
- Location: Heat Exchanger
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WORN SEALS AT LEFT SUPPLY DUCT TO HEAT EXCHANGER.  REPLACED SEALS, LEFT AND RIGHT TAIL COMPARTMENT TEMPERATURE SENSORS AND OPERATIONAL CHECK NORMAL.
